Page 1 of 2 12 LastLast
Results 1 to 12 of 13
  1. #1
    nerokimbo is offline Member
    Join Date
    Mar 2005
    Location
    , tennessee, USA.
    Posts
    36

    Default Taking Hydro while taking suboxone

    Need adivse, I have just taken 4mg of sub and my lost prescription of hydro was delivered. I plan to finish that bottle before I start sub, but I have taken one already. How long should I wait to take a hydro?

  2. #2
    imported_n/a Guest

    Default

    Hi nero....I'm glad you've made a decision to get off your drug of choice and utilize the Suboxone to do so. Its best not to use the Sub longer than 21 days in order to not get addicted to it.

    So, once your bottle of hydro is gone and you start your Sub plan, just work out a plan that keeps you on it under 2 weeks, gradually, slowly reducing the doseage every 3rd day. That's it.

    If you do some looking around here, you can search for "taper schedule on Sub" and find some info to read in the archives about other folks' taper plans...or punch in "short sub detox" and it'll bring up some good info too.

    I dont know what to tell you about the hydro stuff..that one you're gonna have to handle on your own. I would think after your sub dose today that your receptors would be blocked and not open to any other opiates, like a hydro so it would be a waste to try it even. And if you do try it and dont feel what you're seeking to "feel" then you could possibly overdose...so be careful ok?

    God bless and keep posting,
    Beth

    It is what it is.

  3. #3
    captaincake's Avatar
    captaincake is offline Senior Member
    Join Date
    Apr 2005
    Location
    unfortunately somewhere other than brooklyn now, hell, .
    Posts
    1,923

    Default

    one thing about taking the hydro, is that most likely you won't feel it. if you do you won't feel it very strongly, and you are at a huge risk of o.d'ing or destroying yr liver if you keep trying to take more hydro because it's "not working". if you really MUST finish the bottle of hydro, wait until you are feeling w/d's from the sub.

    "i've seen the needle and the damage done"

  4. #4
    nerokimbo is offline Member
    Join Date
    Mar 2005
    Location
    , tennessee, USA.
    Posts
    36

    Default

    I have only taken 4 mg of sub and that was this morning at about 9. I still feel fine. No withdraws at all. I feel when I deside to get off the hydro for good I could just take a sub every once in a while, is that possiable? I was sleepy and a little dizzy, but now I kinda feel normal. My doc wanted me to take 4mg evey 4 hours, I think that is to much.

    I plan on taking Hydro tommorrow around noon, do you think that will be O.K.? About 27 hours from taking 4 mg of Sub.

  5. #5
    captaincake's Avatar
    captaincake is offline Senior Member
    Join Date
    Apr 2005
    Location
    unfortunately somewhere other than brooklyn now, hell, .
    Posts
    1,923

    Default

    bupe half-life is nearly three days. this means that in that time only half of the drug has left your system. like i said, use at yr own risk.

    "i've seen the needle and the damage done"

  6. #6
    nerokimbo is offline Member
    Join Date
    Mar 2005
    Location
    , tennessee, USA.
    Posts
    36

    Default

    CaptionCakes
    If the Sub stays in your system so long why would you not be able to take sub every 3 days or so for withdrawl, instead of every four hours as prescribed. I really dont think I need that much sub. I am starting to feel a little shaky and my bowles are speeding back up. But no big anxiety feeling that I usaully have with withdraw. I will keep you posted. Thanks again for everything.

    Kim

  7. #7
    Mic Guest

    Default

    OK, hold the line. As soon as I'm finished helping people get clean, I'll come back and help you get high....

    Note: may be a long wait...

    "It takes what it takes"

  8. #8
    captaincake's Avatar
    captaincake is offline Senior Member
    Join Date
    Apr 2005
    Location
    unfortunately somewhere other than brooklyn now, hell, .
    Posts
    1,923

    Default

    you actually COULD go for awhile (as in days) without taking the sub. but generally NOT right after a bad habit with another opiate. that's what the taper is all about. for two months i took the sub either once a day or twice a day. now that's pretty incredible for a guy who was self-medicating with heroin every 20-30 minutes sometimes.

    "i've seen the needle and the damage done"

  9. #9
    nerokimbo is offline Member
    Join Date
    Mar 2005
    Location
    , tennessee, USA.
    Posts
    36

    Default

    Thanks Captaincake! As for micster, kiss my ***. I took 3 10's about 2 hours ago and did not die or anything. I dont feel high but I really dont feel high much anymore anyway. I return from vacation on the 12th of April (Agentina). I plan to start my sub and get my life back. I spoke with my Dr. and told him what I was doing and how I felt on 4 mgs of Sub, he said I sould drop to 2 mg when return and just go with how if feel and if I only need to take it every couple days then thats great. I will come back to the forum for your advise when I return. Again Thanks!!!

  10. #10
    raspberry is offline Member
    Join Date
    Mar 2006
    Location
    , , .
    Posts
    34

    Default

    It sounds as if you have made up your mind to take the hydro, so you might as well do it. If all you have taken is 4 mg of sub, then in 36 hours it will pretty much be leaving your system. But after a few days of continued sub use, at consistent doses, the blocking effect really kicks in.

    If you are using the sub to detox from the hydros and avoid the withdrawals, you really do need to take the sub every day, sometimes breaking the dose into half in the morning, half in the evening. It varies by person. The key is to have a dose where you feel comfortable and not sick at all, and that you can keep reducing without any ill effects.

  11. #11
    nerokimbo is offline Member
    Join Date
    Mar 2005
    Location
    , tennessee, USA.
    Posts
    36

    Default

    Thanks Rasberry. I just dont want to be in a South America with 6 kids (3 teenagers) trying to start sub and not know how thing will go for me and the sub. With the hydro I know what to expect. I am looking forward to getting this monkey off my back when I return. With taking the 4mg of sub my withdrawl symptoms stopped and never returned, I went about 30 hours and felt pretty good the whole time. So when I return I think I will start with a lower dose. Thanks again for all of your help. I fly out tomorrow.

  12. #12
    captaincake's Avatar
    captaincake is offline Senior Member
    Join Date
    Apr 2005
    Location
    unfortunately somewhere other than brooklyn now, hell, .
    Posts
    1,923

    Default

    nero, i agree. if you are to be succesful, you need to be in a controlled environment. you need to be able to take time off work if necessary, and you need to be able to just lay there and be sick for awhile. if not, the discomfort will lead you right back to taking more of whatever. the first few weeks of sub will be an uncomfortable change, but not so bad that you shouldn't be able to function. write about yr feelings. come here and post as much as you need to. don't be afraid to ask any questions.

    -S.

    "i've seen the needle and the damage done"

Page 1 of 2 12 LastLast

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Information in this forum is not monitored or provided by a medical professional. The information reflects member opinions only. Do not act on advice from these forums without first consulting a qualified medical professional. All content is copyrighted and protected by Aelius Group.